# SDR FDEA201212124286

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N51204
- Condition: Damaged
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 1540-1640, RBL 45 HAS AREAS  WITH SCRATCHES, GOUGES, AND CORROSION.  CHECKED LIMITS, SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101 DETAIL I.   R & R SEAT TRACK IAW SRM 51-40-02 AND DWG 146N5120.  MAJOR REPAIR.
